# SDR TWAA9711202

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FLT 204 - DURING ROUTINE MAINTENANCE, A PORTABLE FLASHLIGHT WOULD NOT ILLUMINATE.  REMOVED AND REPLACED THE FLASHLIGHT, MFG PN 10-0119-1, MANUFACTURED BY GRIMES AEROSPACE COMPANY.  OPERATIONAL CHECK NORMAL.  CHECK C - 7/29/97 - STL. (X)
